MAUDE Adverse Event Report: HOLLISTER INCORPORATED NEW IMAGE; 2-PIECE OSTOMY SKIN BARRIER, SOFT CONVEX, CERAPLUS

HOLLISTER INCORPORATED NEW IMAGE; 2-PIECE OSTOMY SKIN BARRIER, SOFT CONVEX, CERAPLUS
Model Number 11702
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an end user experienced skin irritation under the tape border of the hollister 11702 new image ostomy barrier.She reported that the skin was red and had sores that were oozing and went to the ed.The ed prescribed prednisone and collected a urine sample.It was further reported that two days later, the end user was informed that the urine culture came back positive for staphylococcus and was prescribed antibiotics.In addition, it was reported the end user was told it is not known if the skin irritation under the tape border was an allergic reaction to the hollister product or was due to the staph infection from her urine.The end user reports that now, two days later, the sores are healing.
 
Additional Manufacturer Narrative
The barrier was not saved; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A device history records (dhr) review was completed based on the product and lot number and no issues were identified.Based on the information provided, a root cause could not be determined.Hollister will continue to monitor this reported issue.

Brand Name
NEW IMAGE
Common Device Name
2-PIECE OSTOMY SKIN BARRIER, SOFT CONVEX, CERAPLUS
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key19485083
Report Number1119193-2024-00010
Device Sequence Number15430180
Product Code EXB
UDI-Device Identifier00610075069071
UDI-Public00610075069071
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11702
Device Catalogue Number11702
Device Lot Number4C152
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale